# SDR O2GA2016053182301

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N823UP
- Make and model: Beech B300
- Aircraft serial: FL913
- Aircraft time: 1,609 hours, 1,398 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Part number: 310079004
- Condition: Detached
- Location: Lt Engine
- Part time: 1,609 hours, 1,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CREW NOTICED LT ENG OIL DIPSTICK WAS DETACHED FROM FILLER CAP ASSEMBLY & NOT VISIBLE INSIDE FILL TUBE.  MX RETRIEVED OIL DIPSTICK FROM INSIDE OIL TANK.  LATEST CONFIGURATION OIL FILLER TUBE & DIPSTICK ASSEMBLY WITH BALL CHECK VLV INSTALLED IAW SB 72-13487.  ENG SERVICED WITH OIL.  LEAK CHECK PERFORMED.  ACFT WAS RETURNED TO SERVICE.
